# SDR 98ZZZX1460

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3255U
- Make and model: Beech 58
- Aircraft serial: TH1750
- System (JASC): 2150 · Cabin Cooling System
- Part: Bearing
- Part number: 203SZZ
- Condition: Failed
- Location: Lt Eng Air Cond
- Part time: 308 hours
- Component: 585550137
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RANDOM CHECK FOR AIRCRAFT CONDITION, FOUND AIR CONDITIONING TENSIONING PULLEY BEARING DISINTEGRATED.  PULLEY WAS HELD IN PLACE BY BELT.  ALL BEARING BALLS WERE GONE.  ONLY INNER AND OUTER RACE REMAINED.  THIS IS SECOND PULLEY TO FAIL ON THIS AIRCRAFT IN 307.8 HOURS.  PREVIOUS BEARING TIME UNKNOWN.  INSTALLED NEW ASSY.
